# SDR AALA202112039013

- Difficulty date: August 26, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W32945
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN AREA ON MAIN CABIN SEAT TRACK CROWN SCALLOP AT STA 972 AND RBL 74, MEASURING L=0.7 IN, W=0.9 IN. ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR IAW SRM 53-00-52-2R-3 AND EA329897.
